# SDR IPXA2019050341713

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 17,186 hours, 10,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361261620003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 REPAIR FUSELAGE SKIN DENT BETWEEN Y-300 AND Y330 FR1. REPAIRED FUSELAGE SKIN BETWEEN Y-330 AND Y330 FR1, PER EA #300-5311-27-A2342, AND EO NO, A300-5330-72457-A.
